×

zbMATH — the first resource for mathematics

Geometrical and analytical characterizations of positively homogeneous functions. (Russian. English summary) Zbl 06964059
Summary: The article provides an overview of results related to the positively homogeneous functions and the spaces formed by various classes of these functions. In the paper we review characteristic properties of positively homogeneous functions of a number of mostly used subspaces of the space of such functions. As such subspaces we consider the subspace of continuous functions, the subspace of Lipschitz functions, the subspace of difference sublinear functions and the subspace of piecewise functions. We give a description of algebraic structures with which endowed these subspaces and establish relationships between them. Along with known results we present a number of new ones with their proofs.
MSC:
26B35 Special properties of functions of several variables, Hölder conditions, etc.
PDF BibTeX XML Cite
Full Text: MNR
References:
[1] [1] Abbasov M. E., Demyanov V. F., “Usloviya ekstremuma negladkoi funktsii v terminakh ekzosterov i koekzosterov”, Trudy Instituta matematiki i mekhaniki UrO RAN, 15, no. 3, 2009, 10–19 · Zbl 1352.68165
[2] [2] Aleksandrov A. D., “O poverkhnostyakh, predstavimykh raznostyu vypuklykh funktsii”, Izv. Kazakhskoi SSR. Ser. matematiki i mekhaniki, 1949, no. 3, 3–20
[3] [3] Aleksandrov A. D., “Poverkhnosti, predstavimye raznostyu dvukh vypuklykh funktsii”, Dokl. AN SSSR, 62:4 (1950), 613–616
[4] [4] Burbaki N., Obschaya topologiya. Ispolzovanie veschestvennykh chisel v obschei topologii. Funktsionalnye prostranstva. Svodka rezultatov. Slovar, M., 1975
[5] [5] Gorokhovik V. V., Vypuklye i negladkie zadachi vektornoi optimizatsii, Minsk, 1990; 2-ое изд., М., 2012 · Zbl 0765.90079
[6] [6] Gorokhovik V. V., “Geometricheskie i analiticheskie kharakteristiki kusochno-affinnykh otobrazhenii”, Trudy Instituta matematiki NAN Belarusi, 15:1 (2007), 22–32 · Zbl 1164.20308
[7] [7] Gorokhovik V. V., Gorokhovik S. Ya., “Kriterii globalnoi epilipshitsevosti mnozhestv”, Izv. AN Belarusi. Ser. fiz.-mat. nauk, 1995, no. 1, 118–120
[8] [8] Gorokhovik V. V., Zorko O. I., “Poliedralnaya kvazidifferentsiruemost veschestvennoznachnykh funktsii”, Dokl. AN Belarusi, 36:5 (1992), 393–397 · Zbl 0834.49011
[9] [9] Gorokhovik V. V., Zorko O. I., “Nevypuklye poliedralnye mnozhestva i funktsii i ikh analiticheskie predstavleniya”, Dokl. AN Belarusi, 39:1 (1995), 5–9
[10] [10] Gorokhovik V. V., Zorko O. I., “Kusochno-affinnye otobrazheniya”, Operatory i operatornye uravneniya, Novocherkasskii gos. tekhn. un-t, Novocherkask, 1995, 3–18
[11] [11] Gorokhovik V. V., Malashevich D. S., “Ob analiticheskom predstavlenii nevypuklykh mnogogrannykh mnozhestv i kusochno-affinnykh funktsii”, Analiticheskie metody analiza i differentsialnykh uravnenii, Trudy Instituta matematiki NAN Belarusi, 9, 2001, 45–48
[12] [12] Gorokhovik V. V., Starovoitova M. A., “Kharakteristicheskie svoistva pryamykh ekzosterov razlichnykh klassov polozhitelno odnorodnykh funktsii”, Trudy Instituta matematiki NAN Belarusi, 19:2 (2011), 12–25
[13] [13] Gorokhovik V. V., Trofimovich M. A., “Metod konvertirovaniya pryamykh ekzosterov nepreryvnykh polozhitelno odnorodnykh funktsii”, Dokl. NAN Belarusi, 57:5 (2013), 28–36
[14] [14] Gorokhovik V. V., Trofimovich M. A., “Banakhovy prostranstva polozhitelno odnorodnykh funktsii v negladkom analize i optimizatsii”, Mezhdunar. konf. “Dinamika sistem i protsessy upravleniya”, posvyasch. 90 letiyu akadem. N. N. Krasovskogo, Tez. dokl., Institut matematiki i mekhaniki UrO RAN, Ekaterinburg, 2014, 55–57
[15] [15] Demyanov V. F., Roschina V. A., “Obobschennye subdifferentsialy i ekzostery v negladkom analize”, Dokl. RAN, 416:1 (2007), 18–21 · Zbl 1151.49015
[16] [16] Demyanov V. F., Rubinov A. M. (otv. red.), “Elementy kvazidifferentsialnogo ischisleniya”, Negladkie zadachi teorii optimizatsii i upravleniya, Izd-vo Leningr. un-ta, L., 1982, 5–127
[17] [17] Demyanov V. F., Rubinov A. M., Osnovy negladkogo analiza i kvazidifferentsialnoe ischislenie, Nauka, M., 1990
[18] [18] Zalgaller V. A., “O predstavlenii funktsii dvukh peremennykh raznostyu vypuklykh funktsii”, Vestnik Leningr. un-ta. Ser. Matematika, mekhanika, 18:1 (1963), 44–45
[19] [19] Zalgaller V. A., “O predstavlenii funktsii neskolkikh peremennykh raznostyu vypuklykh funktsii”, Zapiski nauchnogo seminara POMI, 246, 1997, 36–65 · Zbl 0906.26006
[20] [20] Klark F., Optimizatsiya i negladkii analiz, Nauka, M., 1988
[21] [21] Kutateladze S. S., Rubinov A. M., Dvoistvennost Minkovskogo i ee prilozheniya, Nauka, Novosibirsk, 1976
[22] [22] Makarov V. L., Rubinov A. M., Matematicheskaya teoriya ekonomicheskoi dinamiki i ravnovesiya, Nauka, M., 1973
[23] [23] Polovinkin E. S., Mnogoznachnyi analiz i differentsialnye vklyucheniya, Fizmatlit, M., 2014
[24] [24] Prudnikov I. A., “Neobkhodimye i dostatochnye usloviya predstavimosti polozhitelno odnorodnoi funktsii trekh peremennykh v vide raznosti dvukh vypuklykh funktsii”, Izv. RAN. Ser. matematicheskaya, 56:5 (1992), 1114–1126
[25] [25] Pshenichnyi B. N., Vypuklyi analiz i ekstremalnye zadachi, Nauka, M., 1980
[26] [26] Reshetnyak Yu. G., Kurs matematicheskogo analiza, v. 1, kn. 2, Nauka. Izd-vo In-ta matematiki SO RAN, Novosibirsk, 1999
[27] [27] Rokafellar R. T., Vypuklyi analiz, Mir, M., 1973
[28] [28] Strekalovskii A. S., “O minimizatsii raznosti vypuklykh funktsii na dopustimom mnozhestve”, Zhurn. vychislitelnoi matematiki i matematicheskoi fiziki, 43:3 (2003), 399–409 · Zbl 1103.26012
[29] [29] Subbotin A. I., Minimaksnye neravenstva i uravneniya Gamiltona–Yakobi, Nauka, M., 1991
[30] [30] Subbotin A. I., Shagalova L. G., “Kusochno-lineinoe reshenie zadachi Koshi dlya uravneniya Gamiltona–Yakobi”, Dokl. RAN, 325:5 (1992), 932–936 · Zbl 0799.35039
[31] [31] Ushakov V. N., Lakhtin A. S., Lebedev P. D., “Optimizatsiya khausdorfova rasstoyaniya mezhdu mnozhestvami v evklidovom prostranstve”, Trudy Instituta matematiki i mekhaniki UrO RAN, 20, no. 3, 2014, 291–308
[32] [32] Abbasov M. E., Demyanov V. F., “Proper and adjoint exhausters in nonsmooth analysis: optimality conditions”, J. of Global Optim., 56:2 (2013), 569–585 · Zbl 1300.90046
[33] [33] Abbasov M. E., Demyanov V. F., “Adjoint Coexhausters in Nonsmooth Analysis and Extremality Conditions”, J. Optimization Theory and Applications, 156:3 (2013), 535–553 · Zbl 1280.90112
[34] [34] Aliprantis Ch. D., Tourky R., Cones and duality, American Mathematical Society, Providence, Rhode Island, 2007 · Zbl 1127.46002
[35] [35] Bank B., Guddat J., Klatte D., Kummer B., Tummer K., Non-linear parametric optimization, Akademie-Verlag, Berlin, 1982
[36] [36] Bartels S. G., Pallaschke D., “Some remarks on the space of differences of sublinear functions”, Applicationes mathematicae, 22:3 (1994), 419–426 · Zbl 0826.49011
[37] [37] Bauschke H. H., Combetters P. L., Convex Analysis and Monotone Operator Theory in Hilbert Spaces, Springer, New York, 2011 · Zbl 1218.47001
[38] [38] Castellani M., “A dual representation for proper positively homogeneous functions”, J. of Global Optim., 16:4 (2000), 393–400 · Zbl 1028.90080
[39] [39] Castellani M., “Dual representation of classes of positively homogeneous functions”, Quasidifferentiability and Related Topics, Nonconvex Optim. Appl., 43, eds. V. Demyanov, A. Rubinov, Kluwer Acad. Publ., Dordrecht, 2000, 73–84 · Zbl 0997.90098
[40] [40] Clarke F. H., Optimization and Nonsmooth Analysis, Wiley, New York, 1983 · Zbl 0582.49001
[41] [41] Kruger A. Y., “On Frechet subdifferentials”, Journal of Mathematical Sciences, 116:3 (2003), 3325–3358 · Zbl 1039.49021
[42] [42] Demyanov V. F., “Exhausters of a positively homogeneous function”, Optimization, 45:1 (1999), 13–29 · Zbl 0954.90050
[43] [43] Demyanov V. F., “Exhausters and convexificators — new tools in nonsmooth analysis”, Quasidifferentiability and Related Topics, Nonconvex Optim. Appl., 43, eds. V. Demyanov, A. Rubinov, Kluwer Acad. Publ., Dordrecht, 2000, 85–137 · Zbl 1138.49301
[44] [44] Demyanov V. F., Roshchina V. A., “Optimality conditions in terms of upper and lower exhausters”, Optimization, 55:5–6 (2006), 525–540 · Zbl 1156.90458
[45] [45] Demyanov V. F., Roshchina V. A., “Exhausters and subdifferentials in nonsmooth analysis”, Optimization, 57:1 (2008), 41–56 · Zbl 1220.49007
[46] [46] Demyanov V. F., Roshchina V. A., “Exhausters, optimality conditions and related problems”, J. of Global Optimization, 40:1 (2008), 71–85 · Zbl 1149.90141
[47] [47] Demyanov V. F., Rubinov A. M., Quasidifferential calculus, Optimization Software Inc., Publications Division, New York, 1986 · Zbl 0712.49012
[48] [48] Demyanov V. F., Rubinov A. M., Constructive Nonsmooth Analysis, Verlag Peter Lang, Frankfurt am Main, 1995 · Zbl 0887.49014
[49] [49] Demyanov V. F., Rubinov A. M. (eds.), Quasidifferentiability and Related Topics, 43, Kluwer Academic Publishers, Dordrecht, 2000, 297–327
[50] [50] Demyanov V. F., Rubinov A. M., “Exhaustive families of approximations revisited”, From convexity to nonconvexity, Nonconvex Optim. Appl., 55, Kluwer Acad. Publ., 2001, 43–50 · Zbl 1043.49021
[51] [51] Demyanov V. F., Ryabova J. A., “Exhausters, coexhausters and convertors in nonsmooth analysis”, Discrete and Continuous Dynamical Systems, 31:4 (2011), 1273–1292 · Zbl 1254.90223
[52] [52] Diamond P., Kloeden P., Rubinov A., Vladimirov A., Three metrics in the space of compact convex sets, Research Report 4/97, School of Information Technology and Mathematical Sciences. University of Ballarat, 1997 · Zbl 0895.90151
[53] [53] Diamond P., Kloeden P., Rubinov A., Vladimirov A., “Comparative properties of three metrics in the space of compact convex sets”, Set-Valued Analysis, 5 (1997), 267–289 · Zbl 0895.90151
[54] [54] Duda J., Vesely L., Zajicek L., “On d.c. functions and mappings”, Atti Sem. Mat. Fis. Univ. Modena, 51 (2003), 111–138 · Zbl 1072.46025
[55] [55] Gorokhovik V. V., “Piecewise affine mappings: Geometrical properties and analytical representations”, Analiticheskie metody analiza i differentsialnykh uravnenii, Izd. tsentr BGU, Minsk, 2012, 59–68
[56] [56] Gorokhovik V. V., Zorko O. I., “Piecewise affine functions and polyhedral sets”, Optimization, 31:2 (1994), 209–221 · Zbl 0816.49011
[57] [57] Grzybowski J., Pallaschke D., Urbanski R., “Reduction of finite exhausters”, J. of Global Optimization, 46:4 (2010), 589–601 · Zbl 1206.46063
[58] [58] Grzybowski J., Pallaschke D., Urbanski R., “Demyanov difference in infinite dimensional spaces”, Constructive Nonsmooth Analysis and Related Topics, Springer Optimization and Its Applications, 87, Springer, New York, 2014, 13–24 · Zbl 1281.49008
[59] [59] Ha T. X. D., “Banach spaces of d.c. functions and quasidifferentiable functions”, Acta Math. Vietnam, 13:2 (1988), 55–70 · Zbl 0678.90073
[60] [60] Hiriart-Urruty J.-B., “Generalized differentiability, duality and optimization for problems dealing with differences of convex functions”, Convexity and Duality in Optimization, Lecture Notes in Economics and Mathematical Systems, 256, 1985, 37–70 · Zbl 0591.90073
[61] [61] Hiriart-Urruty J.-B., Lemarechal C., Convex Analysis and Minimization Algorithms, v. I, Fundamentals, Springer-Verlag, Berlin–Heidelberg, 1993 · Zbl 0795.49001
[62] [62] Kripfhanz A., Schulze R., “Piecewise-affine functions as the difference of two convex functions”, Optimization, 29:1 (1987), 23–29 · Zbl 0612.26009
[63] [63] Melzer D., “On the expressibility of piecewise-linear continuous functions as the difference of two piecewise-linear convex functions”, Math. Program. Study, 29 (1986), 118–134 · Zbl 0624.49006
[64] [64] Michel P., Penot J.-P., “Calcul sous-differentiel pour des fonctions lipschitziennes et non-lipschitziennes”, Comptes Rendus de l’Academie des Sciences de Paris, 298 (1984), 684–687 · Zbl 0567.49008
[65] [65] Michel P., Penot J.-P., “A generalized derivative for calm and stable functions”, Differential and Integral Equations, 5:2 (1992), 189–196
[66] [66] Michel P., Penot J.-P., “Second-order moderate derivatives”, Nonlinear Analysis: Theory, Methods and Applications, 22:7 (1994), 809–822 · Zbl 0810.49017
[67] [67] Minkowski H., Geometrie der Zhalen, Teubner, Leipzig, 1910
[68] [68] Mordukhovich B. S., Variational Analysis and Generalized Differentiation, v. I, Basic Theory, Springer-Verlag, Berlin, 2006
[69] [69] Ovchinnikov S., “Max-Min representation of piecewise linear functions”, Contributions to Algebra and Geometry, 43 (2002), 297–302 · Zbl 0996.26007
[70] [70] Pallaschke D., Rolewicz S., Foundations of Mathematical Optimization, Kluwer Acad. Publ., Dordrecht, 1997 · Zbl 0887.49001
[71] [71] Pallaschke D., Urbanski R., “Minimal pairs of convex sets, with applications to quasidifferental calculus”, Quasidifferentiability and Related Topics, Nonconvex Optim. Appl., eds. V. Demyanov, A. Rubinov, Kluwer Acad. Publ., Dordrecht, 2000, 297–327
[72] [72] Pallaschke D., Urbanski R., Pairs of Compact Convex Sets. Fractional Arithmetic with Convex Sets, Kluwer Acad. Publ., Dordrecht, 2002 · Zbl 1027.46001
[73] [73] Polyakova L. N., “On global properties of d.c. functions”, From Convexity to Nonconvexity, Nonconvex Optimization and Its Applications, 55, 2001, 223–231 · Zbl 1043.49023
[74] [74] Roberts A. W., Varberg D. E., Convex functions, Academic Press, New York–London, 1973 · Zbl 0271.26009
[75] [75] Robinson S., “Some continuity properties of polyhedral multifunctions”, Mathematical Programming Study, 14 (1981), 206–214 · Zbl 0449.90090
[76] [76] Rockafellar R. T., Wets J.-B., Variational analysis, Springer, Berlin, 1998 · Zbl 0888.49001
[77] [77] Rubinov A. M., Akhundov I. S., “Difference of compact sets in the sense of Demyanov and its applications to non-smooth analysis”, Optimization, 23:3 (1992), 179–188 · Zbl 0816.52002
[78] [78] Rubinov A. M., Vladimirov A. A., “Difference of convex compacta and metric spaces of convex compacta with applications: a survey”, Quasidifferentiability and Related Topics, Nonconvex Optim. Appl., eds. V. Demyanov, A. Rubinov, Kluwer Acad. Publ., Dordrecht, 2000, 263–296 · Zbl 1002.49022
[79] [79] Shapiro A., “Quasidifferential calculus and first-order optimality conditions in nonsmooth optimization”, Math. Program. Study, 29 (1986), 59–68 · Zbl 0604.49012
[80] [80] Stein J. D., “Functions satisfying lipschitz conditions”, Michigan Math. J., 16:4 (1968), 385–396 · Zbl 0175.13502
[81] [81] Tuy H., Convex Analysis and Global Optimization, Kluwer Acad. Publ., Dordrecht, 1998 · Zbl 0904.90156
[82] [82] Uderzo A., “Convex approximators, convexificators and exhausters: applications to constrained extremum problems”, Quasidifferentiability and Related Topics, eds. Demyanov V. F., Rubinov A. M., Kluwer Academic Publishers, Dordrecht, 2000, 297–327 · Zbl 1016.90054
[83] [83] Vesely L., Zajicek L., “Delta-convex mappings between Banach spaces and applications”, Dissertationes Mathematicae, 289, 1989, 52 pp. · Zbl 0685.46027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.